# SDR SIMA20180912001

- Difficulty date: September 12, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N262NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000701
- Aircraft time: 1,838 hours, 1,239 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PAX 8D STATED SMELLS HYDRAULIC FLUID IN CABIN DURING FLT AND TAXI. RAN HYD SYST, OPERATED DIF CONTROLS, AND FOUND NO EVIDENCE OF SMELL OF HYD IN CABIN AREA OR AROUND SEAT 8D.
